Changed dose and having issues

  1. New Member
    oldguns's Avatar
    Stats
    5'8"  196 lbs.
    Join Date
    Jul 2008
    Posts
    299
    Rep Power
    242
    Level
    14
    Lv. Percent
    30.7%

    Changed dose and having issues


    2 months ago doctor changed dose to 200mg test e per week. For the first time, I am having bloat and belly fat issues. I have never had any issues before now, last bloodwork done day before injection due. His office called and said I was 791 ng/dl...that I would retest in 6 months. Plus my libido has been falling off..! any ideas. I have even cut my dietary intake to half, still no change.

  2. New Member
    bad rad's Avatar
    Stats
    5'10"  245 lbs.
    Join Date
    Jan 2004
    Age
    38
    Posts
    382
    Rep Power
    1915
    Level
    16
    Lv. Percent
    69.24%

    Sounds like you're experiencing estrogen sides but will need blood wirk to confirm.
    Lift heavy and eat lots of dead animals! Yes, that's me in my avatar.
  3. New Member
    oldguns's Avatar
    Stats
    5'8"  196 lbs.
    Join Date
    Jul 2008
    Posts
    299
    Rep Power
    242
    Level
    14
    Lv. Percent
    30.7%

    Quote Originally Posted by bad rad View Post
    Sounds like you're experiencing estrogen sides but will need blood wirk to confirm.
    I'm thinking along the same lines. Trying to get some input on how others handle the estrogen side effects. Calling the doctor up shortly, trying to get some hands on info before hand.
    •   
       

  4. Banned
    Alinshop's Avatar
    Stats
    6'3"  300 lbs.
    Join Date
    Jan 2013
    Posts
    80
    Rep Power
    0
    Level
    10
    Lv. Percent
    29.69%

    You may need to increase the dose, maybe your test is underdosed or bunk
  5. Senior Member
    DetroitHammer's Avatar
    Stats
    6'4"  250 lbs.
    Join Date
    Sep 2008
    Age
    60
    Posts
    1,211
    Rep Power
    20690
    Level
    28
    Lv. Percent
    41.84%
    Achievements Posting Pro

    That's kind of unusual. My TRT dose is 200mgs per week and when I'm on that, I have an E2 level of about 25 with no AI. 200 a week is not that much really. You're not taking Proscar, are you? I had an E2 level of 265 once, with a corresponding test level of 6000. My libido was fine, although you could make a case of the test off setting the high E2, maybe. Only two things have killed my libido: Deca and Proscar... In regards to your libido, it's 99% of the time a mental block. Can you get the rest of the blood panel?

    Quote Originally Posted by oldguns View Post
    2 months ago doctor changed dose to 200mg test e per week. For the first time, I am having bloat and belly fat issues. I have never had any issues before now, last bloodwork done day before injection due. His office called and said I was 791 ng/dl...that I would retest in 6 months. Plus my libido has been falling off..! any ideas. I have even cut my dietary intake to half, still no change.
  6. New Member
    oldguns's Avatar
    Stats
    5'8"  196 lbs.
    Join Date
    Jul 2008
    Posts
    299
    Rep Power
    242
    Level
    14
    Lv. Percent
    30.7%

    Quote Originally Posted by DetroitHammer View Post
    That's kind of unusual. My TRT dose is 200mgs per week and when I'm on that, I have an E2 level of about 25 with no AI. 200 a week is not that much really. You're not taking Proscar, are you? I had an E2 level of 265 once, with a corresponding test level of 6000. My libido was fine, although you could make a case of the test off setting the high E2, maybe. Only two things have killed my libido: Deca and Proscar... In regards to your libido, it's 99% of the time a mental block. Can you get the rest of the blood panel?
    Doctor wants to wait until Feb 22nd, no shots until then...Before 9am, Total testosterone, CBC and Platelets. Thats the only test he is willing to do until he gets these results. I took a water pill ( script ) added arminadex e3d started losing pound a day. Never start anything without a backup in your war chest. Libido went from zero to weak...appetite slowly returning, nothing to brag about. No proscar/deca..pharma grade product being used. Test E.
  

  
 

Similar Forum Threads

  1. Replies: 0
    Last Post: 05-27-2010, 07:39 PM
  2. Replies: 5
    Last Post: 01-17-2006, 12:34 PM
  3. Replies: 32
    Last Post: 05-13-2003, 01:53 AM
  4. New to BDC and have a few ?'s
    By Daniel97Cobra in forum Weight Loss
    Replies: 35
    Last Post: 12-06-2002, 08:20 AM
  5. New to BDC and have a few ?'s
    By Daniel97Cobra in forum Supplements
    Replies: 6
    Last Post: 11-20-2002, 12:28 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in